# SDR ASAA2022012237264

- Difficulty date: January 22, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 51,056 hours, 15,217 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Valve
- Part number: 5911232
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 IDG FREQUENT SERVICING. GROUNDED - YES. BAGGED IDG DRAIN AND ACCOMPLISHED IDLE LEAK CHECK B737-800 AMM 71-00-00-700-801-F00 FOR 10 MINUTES NO LEAKS NOTED AT IDG AND AIR OIL COOLER. REMOVED/REPLACED IDG PUSH-TO-VENT VALVE REF AMM 24-11-00-700-804 AND IDG SERVICE FITTING REF CMM 24-11-85 LEAK CHECK OF PUSHVENT VALVE AND SERVICE FITTING OK.
